On the imbedding of recursively presented Lie algebras and groups
Doklady Akademii Nauk, Tome 251 (1980) no. 1, pp. 37-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_1_a9,
author = {G. P. Kukin},
title = {On the imbedding of recursively presented {Lie} algebras and groups},
journal = {Doklady Akademii Nauk},
pages = {37--39},
year = {1980},
volume = {251},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a9/}
}
G. P. Kukin. On the imbedding of recursively presented Lie algebras and groups. Doklady Akademii Nauk, Tome 251 (1980) no. 1, pp. 37-39. http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a9/